Some questions concerning a pattern recognition test
Doklady Akademii Nauk, Tome 255 (1980) no. 4, pp. 781-784
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1980_255_4_a1,
author = {A. E. Andreev},
title = {Some questions concerning a pattern recognition test},
journal = {Doklady Akademii Nauk},
pages = {781--784},
year = {1980},
volume = {255},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1980_255_4_a1/}
}
A. E. Andreev. Some questions concerning a pattern recognition test. Doklady Akademii Nauk, Tome 255 (1980) no. 4, pp. 781-784. http://geodesic.mathdoc.fr/item/DAN_1980_255_4_a1/